# SDR SIMA20230511003

- Difficulty date: May 11, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17086139005
- Condition: Corroded
- Location: Aft Galley Fr 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH FLOOR SUPPORT AT FR 90 CORRODED.(LEVEL2 CORROSION)-C/A-REMOVED AND REPLACED AFT GALLEY LH FLOOR SUPPORT AT FR 90 IAW EMB 170 SRM 51-40-08.
